X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (19) 19
mathematics - algebraic topology (18) 18
rational homotopy theory (13) 13
algebra (11) 11
algebraic topology (7) 7
mapping space (7) 7
k-theory and homology (4) 4
mathematics, applied (4) 4
quillen model (4) 4
rational homotopy (4) 4
sullivan model (4) 4
55p62 (3) 3
[formula omitted]-algebra (3) 3
analysis (3) 3
function space (3) 3
homotopy theory (3) 3
sections (3) 3
54c35 (2) 2
algebras (2) 2
category theory (2) 2
homology (2) 2
l-infinity-algebra (2) 2
lie groups (2) 2
lie-algebra (2) 2
l∞ algebra (2) 2
mathematical models (2) 2
mathematics, general (2) 2
maurer-cartan elements (2) 2
nilpotent bundle (2) 2
primary 55p62 (2) 2
rational homotopy-theory (2) 2
secondary 54c35 (2) 2
space of sections (2) 2
spaces (2) 2
topology (2) 2
11b68 (1) 1
17b01 (1) 1
17b55 (1) 1
55p62, 54c35 (1) 1
55u10 (1) 1
55u35 (1) 1
[formula omitted]-algebras (1) 1
a algebra (1) 1
algebraic models of non-connected spaces (1) 1
applications of mathematics (1) 1
bernoulli numbers (1) 1
brackets (1) 1
bundle (1) 1
bundles (1) 1
bundling (1) 1
category (1) 1
classifying space (1) 1
coformality (1) 1
complete differential graded lie algebra (1) 1
components (1) 1
decomposition (1) 1
deligne groupoid (1) 1
dga cylinder (1) 1
dgl cylinder (1) 1
differential equations (1) 1
equivalence (1) 1
euler identity (1) 1
fibrations (1) 1
fibre-homotopy equivalences (1) 1
fixed point set (1) 1
fixed points (1) 1
formulas (1) 1
function-spaces (1) 1
functional analysis (1) 1
functors (1) 1
gauge action (1) 1
general (1) 1
general topology (1) 1
geometry (1) 1
geometry and topology (1) 1
higher massey products (1) 1
higher order whitehead products (1) 1
higher whitehead product (1) 1
homotopy (1) 1
homotopy fixed point set (1) 1
homotopy lie algebra (1) 1
homotopy theory of lie algebras (1) 1
homotopy-theory (1) 1
inclusions (1) 1
isomorphism (1) 1
l (1) 1
l infinity-algebras (1) 1
l ∞ -algebras (1) 1
l_\infty $$ algebra (1) 1
l_\infty $$ l ∞ -algebra (1) 1
l_\infty $$ model of a space (1) 1
l_∞ algebra (1) 1
lawrence-sullivan inerval (1) 1
lawrence–sullivan inerval (1) 1
lawrence–sullivan model (1) 1
lie derivation (1) 1
linear algebra (1) 1
l∞ model of a space (1) 1
manifolds (1) 1
mapping (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Israel journal of mathematics, ISSN 0021-2172, 06/2020
Journal Article
MEDITERRANEAN JOURNAL OF MATHEMATICS, ISSN 1660-5446, 02/2020, Volume 17, Issue 1
We show how and when it is possible to detect and recover higher Massey products on the cohomology H of a differential graded algebra A with higher... 
MATHEMATICS | A(infinity) algebra | MATHEMATICS, APPLIED | Higher Massey products | HOMOLOGY | rational homotopy theory
Journal Article
02/2019
We provide two criteria for discarding the formality of a differential graded Lie algebra in terms of higher Whitehead brackets, which are the Lie analogue of... 
Mathematics - Algebraic Topology
Journal Article
TURKISH JOURNAL OF MATHEMATICS, ISSN 1300-0098, 2019, Volume 43, Issue 5, pp. 2287 - 2298
In this note we give an algorithm to determine the rational homotopy type of the free and pointed mapping spaces map(F(R-m, k), S-n) and map*(F(R-m, k), S-n).... 
MATHEMATICS | HOMOTOPY
Journal Article
Topology and its applications, ISSN 0166-8641, 2019, Volume 267, p. 106901
We provide two criteria for establishing the non-formality of a differential graded Lie algebra in terms of higher Whitehead brackets, which are the Lie... 
Rational homotopy theory | [formula omitted]-algebra | Higher order Whitehead products | Coformality | Quillen spectral sequence | MATHEMATICS | MATHEMATICS, APPLIED | MODELS | PRODUCTS | SPACES | L-infinity-algebra | HOMOTOPY-THEORY
Journal Article
Mediterranean journal of mathematics, ISSN 1660-5454, 2019, Volume 17, Issue 1
Journal Article
Journal of homotopy and related structures, ISSN 1512-2891, 2019, Volume 15, Issue 1, pp. 1 - 26
Motivated by the theory of representability classes by submanifolds, we study the rational homotopy theory of Thom spaces of vector bundles. We first give a... 
Rational homotopy theory | MATHEMATICS | Mixed Hodge structures | Thom spaces | Weight decompositions | Motivic Thom spaces | Smoothing theory | Thom isomorphism theorem
Journal Article
Journal of topology, ISSN 1753-8416, 09/2018, Volume 11, Issue 3, pp. 799 - 825
Journal Article
06/2018
In this note we give an algorithm to determine the rational homotopy type of the free and pointed mapping spaces $ map(F(\mathbb R^m,k), S^n)$ and $... 
Mathematics - Algebraic Topology
Journal Article
02/2018
Fund. Math. 246-3 (2019) 289-300 R. Lawrence and D. Sullivan have constructed a Lie model for an interval from the geometrical idea of flat connections and... 
Mathematics - Algebraic Topology
Journal Article
01/2018
We show how and when it is possible to detect and recover higher Massey products on the cohomology $H$ of a differential graded algebra $A$ with higher... 
Mathematics - Algebraic Topology
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 05/2017, Volume 520, p. 16
We detect higher order Whitehead products on the homology H of a differential graded Lie algebra L in terms of higher brackets in the transferred L∞ structure... 
Theorems | Topological manifolds | Brackets | Theoretical mathematics | Differential equations | Linear algebra | Lie groups | Homology
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 05/2017, Volume 520, p. 16
We detect higher order Whitehead products on the homology H of a differential graded Lie algebra L in terms of higher brackets in the transferred... 
Algebra
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 05/2017, Volume 520, p. 16
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.laa.2017.01.008 We detect... 
Algebra
Journal Article
02/2017
We show an alternative construction of the cosimplicial free complete diferential graded Lie algebra... 
Mathematics - Algebraic Topology
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 05/2017, Volume 520, pp. 16 - 31
We detect higher order Whitehead products on the homology H of a differential graded Lie algebra L in terms of higher brackets in the transferred L∞ structure... 
[formula omitted]-algebra | Rational homotopy theory | Higher Whitehead product | algebra
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 09/2017, Volume 60, Issue 3, pp. 470 - 477
In a previous work, we associated a complete differential graded Lie algebra to any finite simplicial complex in a functorial way. Similarly, we also have a... 
Rational homotopy theory | Maurer-Cartan elements | Complete differential graded lie algebra | MATHEMATICS | complete differential graded Lie algebra | RATIONAL HOMOTOPY-THEORY | rational homotopy theory
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2017, Volume 29, Issue 2, pp. 277 - 286
In this paper we prove a family of identities for Bernoulli numbers parameterized by triples of integers with , . These identities are deduced by translating... 
17B01 | 55U35 | Bernoulli numbers | homotopy theory of Lie algebras | 11B68 | Gauge action | MATHEMATICS | MATHEMATICS, APPLIED | MODELS
Journal Article
10/2016
Motivated by the theory of representability classes by submanifolds, we study the rational homotopy theory of Thom spaces of vector bundles. We first give a... 
Mathematics - Algebraic Topology
Journal Article
06/2016
Canad. Math. Bull. 60-3 (2017) 470-477 In a previous work, we have associated a complete differential graded Lie algebra to any finite simplicial complex in a... 
Mathematics - Algebraic Topology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.